# SDR DALA2019111176550

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 CORROSION ON FLOOR CHANNEL BTW STA 1661 AND 1681 LBL 55 , AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00424 FLOOR CHANNEL BTW STA 1661 AND 1681 LBL 55, AT PASSENGER FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM.(1349036)
